MathSciNet Relay Station
MathSciNet bibliographic data
MR212352 35.20
Kojima, Kiyofumi On the existence of discontinuous solutions of the Cauchy problem for quasi-linear first-order equations. Proc. Japan Acad. 42 1966 705–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement